2019
Том 71
№ 6

All Issues

Borisenko S. D.

Articles: 2
Article (Ukrainian)

Multidimensional integral-sum inequalities

Borisenko S. D.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1998. - 50, № 2. - pp. 172–177

We consider functional integral inequalities of the Bellman-Bihari type for discontinuous functions of many variables.

Article (Ukrainian)

Asymptotic stability of solutions of systems with impulsive action

Borisenko S. D.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 2. - pp. 137—143